MAUDE Adverse Event Report: ZOLL CIRCULATION, INC. AUTOPULSE®RESUSCITATION SYSTEM; CARDIAC RESUSCITATOR, LINE-POWERED

ZOLL CIRCULATION, INC. AUTOPULSE®RESUSCITATION SYSTEM; CARDIAC RESUSCITATOR, LINE-POWERED
Model Number 100
Medical Device Problem Codes Visual Prompts will not Clear (2281); Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported complaint of the autopulse platform (sn (b)(6) displayed a fault code 34 (encoder failure) error message was confirmed during the archive data review.The functional testing revealed a failed encoder gearbox as a root cause of fault code 34.The reported complaint of the driveshaft being found to be jammed was confirmed during the functional testing and the root cause was found to be a failed drivetrain motor.The cause for the failed drivetrain motor and the failed encoder gearbox was due to heavy corrosion that was observed during the functional testing of the drivetrain motor.The heavy corrosion was likely attributed to the ingress of the blood.A review of the archive data showed the fault code 34 error message, thus confirming the reported complaint.During further functional testing, the driveshaft was observed jammed and could not be rotated to the home position due to the heavy corrosion.To remedy the issue, the failed encoder gearbox and drivetrain motor were replaced.Following service, the autopulse platform was subjected to the run-in test using the 95% patient large resuscitation test fixture (lrtf) with good known test batteries without any fault or error.A load cell characterization test was performed and confirmed that both cell modules function within the specification.The autopulse platform passed the final testing without any fault or error.Historical complaints were reviewed for service information related to the reported complaint, and there was no previous history of complaints reported for the autopulse platform with sn (b)(6).
 
Event or Problem Description
During the shift check, the autopulse platform (sn (b)(6) displayed fault code 34 (encoder failure), and the drive shaft could not be rotated to the home position.No patient involvement.

Brand Name
AUTOPULSE®RESUSCITATION SYSTEM
Common Device Name
CARDIAC RESUSCITATOR, LINE-POWERED
Manufacturer (Section D)
ZOLL CIRCULATION, INC.
2000 ringwood ave.
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION, INC.
2000 ringwood ave.
san jose CA 95131
Manufacturer Contact
kimthoa sackrison
2000 ringwood ave.
san jose, CA 95131
MDR Report Key22067674
Report Number3010617000-2025-00372
Device Sequence Number9374608
Product Code DRM
UDI-Device Identifier00849111000130
UDI-Public00849111000130
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100
Device Catalogue Number8700-0700-08
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/07/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2025
Initial Report FDA Received Date05/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/25/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown